# SDR YADA042111

- Difficulty date: April 21, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 59,121 hours, 57,662 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Stuck
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, M, J
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE PILOT NOTICED THE LANDING GEAR RELAY CIRCUT BREAKER WAS POPPED.  THE FLIGHT CREW ALSO THOUGHT THEY COULD HEAR THE LANDING GEAR PUMP RUNNING BUT WERE UNSURE.  AT ONE POINT IN THE FLIGHT THE HYD RESERVOIR LOW LEVEL LIGHT CAME ON BUT LATER EXTINGUISHED.  ON ARRIVAL, THE CREW HAD TO MANUALLY EXTEND THE LANDING GEAR.  ONCE ON THE GROUND THE CREW WAS ABLE TO DETERMINE THAT THE LANDING GEAR PUMP WAS RUNNING CONTINUOUSLY.  MX FOUND THE LANDING GEAR PUMP MOTOR TO BE OPERATIONAL BUT EXTREMELY HOT.  THE CAUSE OF THE CONTINUAL PUMP OPERATION WAS FOUND TO BE A STUCK RELAY.  THE RELAY WAS REPLACED, THE LANDING GEAR PUMP MOTOR WAS REPLACED, NEW HYD FLUID ADDED TO THE RESERVOIR, THE SYS WAS OPERATIONALLY CHECKED AND THE ACFT RELEASED FOR SERVICE.
